his 2nd opinion would be for me to try again another COX2...those (i have been on all of them) they cause justrectal bleeding...but not the tremendous "labor" like pains & vaginal bleeding like the Arthrotech did. he thinks perhaps a COX2 at a bigger dose than i was on in 2001.
anyone ever in a similar situation with these meds?
what do ya think? i've got nothing to lose...so any opinions & past experience with these meds would be appreciated.
i just don't wanna take prednisone all the time anymore
stuck in a pill dilemma.....erin
Erin--I sure hope you get your RA under control soon, without aggravating the cd! I have never taken cytotec (or arthrotec either for that matter), but I have been on voltaren. It worked wonderfully--but it immediately caused the most awful lower GI cramping I've ever had. I even played around with it--took it for a couple of days, and did without. Without question, it was the culprit in aggravating my GI issues, whatever they may be. I would listen to your GI--don't take the voltaren. I've tried a couple of cox2s--they did nothing for me, and ended up causing some GI issues anyway. You can always try the cytotec, and stop it immediately if you start bleeding. Do your GI doctor and rheumy coordinate at all? It would seem that, in your case, that might be important.
No, Voltaren did not cause D for me, but the cramping was unbelievable. Very, very painful. Of course, with your bleeding issues that would be of more concern (JMHO). I simply don't like any NSAIDS, and as tempting as it would be to take one for the arthritis, I haven't been that desperate yet. Wouldn't you think that they would have made prednisone safer by now? Or at least with fewer side effects. Personally, I love that drug, but I've never had to take it long term. My mom did, so I've seen firsthand what it can, and does according to my rheumy, do to everyone who takes it long term. You cannot escape the side effects. I'd rather stick to the chemotherapy than switch over to prednisone. Of course, I'm not in the pain that you're currently in. How do you feel now, after the infusion? I've heard that the first week or so after an infusion is pretty good for most who take remicade.